MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL OPTIMA INFUSION CLAMP M25-O; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

BECTON DICKINSON BD PHASEAL OPTIMA INFUSION CLAMP M25-O; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 515085
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd phaseal¿ optima infusion clamp m25-o the clamps are not snapping closed.This occurred with 10 clamps.There was no report of patient impact.The following information was provided by the initial reporter: it was reported that many of the infusion clamps are not snapping close.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-05-21.H6: investigation summary: one sample was provided to our quality team for investigation.Upon visual inspection, the latch mechanism was observed to be bent.A review of lot 2004106 was performed, all samples were 100% inspected for product function and no deviations were identified during the manufacturing of this lot that could contribute to the reported failure.Twenty five samples of lot 2004106 were used for additional evaluation, all product was inspected and no samples was observed to have a bent locking mechanism.Based on our quality team's investigation, it likely the latch bent due to force applied to the device while in the incorrect position.Complaints received for this defect and device will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD PHASEAL OPTIMA INFUSION CLAMP M25-O
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11823075
Report Number2243072-2021-01461
Device Sequence Number1321681
Product Code KMK
UDI-Device Identifier00382905150852
UDI-Public00382905150852
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Model Number515085
Device Catalogue Number515085
Device Lot Number2004106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1